Help Balancing Hormones
- 09-23-2017, 08:46 PM
Help Balancing Hormones
Here's my current bloodwork:
Test : 537.8 (standard range 249.0 - 836.0)
My last cycle was Test E 500mg for 12 weeks and it ended late 2015/early 2016.
I'm pretty sure I recovered fine, I can't fully remember to be honest but I do know I hoped on a sarm cycle of Liquid ostarine for 6 weeks because I didn't want to do anabolics again.
My libido died on osta and I tried clomid and Nolva pct.
I felt great the first 2 weeks but it turned sour after that and I haven't felt right even after running each compound for up to 6 weeks.
I decided to stop worrying and see if my body would correct itself but it never really did.
I've dealt with anxiety, fatigue and some depression and my penis is smaller in its flaccid state than it should be.
I also require manual stimulation in order to get erect. Sometimes I'll see a woman I'm interested in and I'll feel a tingling down there but it doesn't get fully erect.
When I got my first round of bloods done I expected to have low test but it's within normal range.
I'm going to see my urologist soon and I suspect my symptoms are of high E2.
I have some torem and adex on hand so I started taking it as a second pct, I felt really good the first 3 days but I've been alright since.
Is what I'm experiencing a mere hormone imbalance and is it going to be easy to correct after seeing a specialist?
Any and all advice is appreciated, thanks.
- 09-24-2017, 01:35 AM
Nobody will be able to tell you if you have a hormonal imbalance. Is it likely? Yes. But it could also be in your head or just low by your standards (you could've had higher numbers prior.) I'd wait a bit before getting bloodwork; taking torem and adex are going to change your numbers on the bloodwork and it would be best to get the bloodwork done once the body returns to it's "normal" state.
09-24-2017, 12:09 PM
dude, get bloodwork. you keep posting threads with the same info, but you need to see what your E2 and prolactin are if you want to effectively address this.
off the top of my head, I suspect you have high E2. I don't know if you took an AI on your cycle, but in my experience, it's not uncommon to see E2 rise after PCT's where guys use multiple SERMs/high doses of SERMs.
Similar Forum Threads
- By gotgoals30 in forum Post Cycle TherapyReplies: 17Last Post: 04-14-2015, 01:20 AM
- By Sparta12 in forum SupplementsReplies: 6Last Post: 12-29-2014, 02:49 PM
- By Arreola12 in forum AnabolicsReplies: 17Last Post: 07-12-2014, 10:32 PM
- By mafxeoso in forum SupplementsReplies: 5Last Post: 07-12-2010, 08:19 PM
- By trippkings67 in forum Training ForumReplies: 3Last Post: 05-29-2010, 06:15 AM